Question about SSRI withdrawal symptom

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1509
   Posted 11/29/2008 5:37 PM (GMT -6)   
Hi everyone,
I was on Zoloft for about 3 months, when I developed intolerable diarrhea. I slowly weaned off it and have been off it for a week. But during this week, I developed a strange sensation..........like a feeling like all my nerves would surge at once, just for a second. Is this common? Is this the electrical shock feeling that seems to be common with SSRI withdrawal? It happens many, many times a day.
Thanks for your help.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41715
   Posted 11/29/2008 7:12 PM (GMT -6)   
I went through the same thing as you with the zoloft. But I switched to another medication so I didn't have the withdrawal. But it sounds normal for what you are talking about.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 7:01 PM (GMT -6)
There are a total of 2,885,819 posts in 316,650 threads.
View Active Threads


Who's Online
This forum has 157743 registered members. Please welcome our newest member, ghsebdw01.
431 Guest(s), 19 Registered Member(s) are currently online.  Details
BBH83, Taylor Mathews, Kaitlyn96, Kent M., chikinnooodle, Xmaslover, TxBart, Saipan Paradise, songlady, gumby44, Evanston1, ghsebdw01, nmckinley, three 5's and a jack, markom3, LinaJ, Tim Tam, SAI_17, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer